Jump to content
Medina

Lost my hair after transplant

Recommended Posts

I've developed an NW6 pattern 2weeks after hair transplant

The crown was good in shape before but now looks very thin

What is going on here?

DAY 18.jpg

SiMTRCc.jpg

Share this post


Link to post
Share on other sites

Dude that's shockloss.. after hair transplant both you're transplanted hair and native hair fall and for that we are recommended to use minoxidil and finasteride for 6 months so that we can protect our native hair until shockloss is over 

  • Like 1

Share this post


Link to post
Share on other sites

@Medina

I also responded to your post on another forum. Can you provide current photographs? Is the day 18 photo your current situation?


Patient Advisor for BHR Clinic Athens - Greece

ian@drchristianbisanga.com  -  WhatsApp - + 34 642 37 03 83

I am not a medical professional and my words should not be taken as medical advice. All opinions and views shared are my own.

My Hair Loss Website - Hair Transplant with Dr. Rahal

Share this post


Link to post
Share on other sites

Day 18 is my situation 

Day 5 was good but then slowly thinning in the crown since then 

I have not heard of shockloss in the healthy area of scalp 

I am not on any medication. Maybe I should start minox?

 

Edited by Medina

Share this post


Link to post
Share on other sites

Could possibly be shockloss and should hopefully be temporary. Are you taking preventative meds?

Share this post


Link to post
Share on other sites
10 hours ago, Dylan84 said:

Could possibly be shockloss and should hopefully be temporary. Are you taking preventative meds?

Nope nothing

Share this post


Link to post
Share on other sites

I would suggest that if the day 18 photos are current, that it is most likely shock loss. Hairs that are healthy and strong can still experience shock loss. The good thing is that they will grow back. It may take several months which is frustrating.


Patient Advisor for BHR Clinic Athens - Greece

ian@drchristianbisanga.com  -  WhatsApp - + 34 642 37 03 83

I am not a medical professional and my words should not be taken as medical advice. All opinions and views shared are my own.

My Hair Loss Website - Hair Transplant with Dr. Rahal

Share this post


Link to post
Share on other sites

Definitely sounds like shock loss. Shock loss can occur on the recipient and the donor. Give it a few months. You can start taking biotin, folic acid, niacin and minoxidil. 


I do not provide medical advice, recommendations, all responses are my opinion.

My Hair Transplant Journey

Melvin- Associate Publisher and Forum Moderator for the Hair Transplant Network, the Coalition Hair Loss Learning Center, and the Hair Loss Q&A Blog.

Follow our Social Media Instagram @thehairtransplantnetwork FacebookPintrest, Linkedin and YouTube.

 

Share this post


Link to post
Share on other sites
Just now, Melvin-Moderator said:

Definitely sounds like shock loss. Shock loss can occur on the recipient and the donor. Give it a few months. You can start taking biotin, folic acid, niacin and minoxidil. 

This isn't the recipient or the donor. This is the crown, which was not touched. 

Share this post


Link to post
Share on other sites
2 minutes ago, Medina said:

This isn't the recipient or the donor. This is the crown, which was not touched. 

Shock loss can occur on other sections of the hair which have not been touched. There are several things that can cause shock loss, which includes anesthetic agents used to numb your scalp. Also, looking at the pictures, the angles don't match. It could be the angle and the lighting of the photo making your hair look worse.


I do not provide medical advice, recommendations, all responses are my opinion.

My Hair Transplant Journey

Melvin- Associate Publisher and Forum Moderator for the Hair Transplant Network, the Coalition Hair Loss Learning Center, and the Hair Loss Q&A Blog.

Follow our Social Media Instagram @thehairtransplantnetwork FacebookPintrest, Linkedin and YouTube.

 

Share this post


Link to post
Share on other sites

Most likely shock-loss.  You should be fine in 3-4 months.  Whether to take meds is of course up to you.  Personally, I’ve never taken a drug of any kind for hair retention but they are very popular on this web-site.  Looking forward to pictures in a couple months. Happy growing.


I am an online representative for Carolina Hair Surgery & Dr. Mike Vories (Recommended on the Hair Transplant Network).

View John's before/after photos and videos:  http://www.MyFUEhairtransplant.com

You can email me at johncasper99@gmail.com

I am not a medical professional and my opinions should not be taken as medical advice.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×